# SDR DALA2020122304208

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON WEB STA 1060 AND 1080 BETWEEN S-16R S-17R AT PASSENGER CABIN WAS REPLACED, PER ERA.
